Texas, 2006

Tornadoes and Flash Flood in Texas, May 5, 2006

May 5, 2006 · NWS SJT · 39 events in 12 counties and zones

30 hail, 4 thunderstorm wind, 2 funnel cloud, 2 tornado, 1 flash flood, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5.1 million
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before the first event at May 5, 5:20 PM CST, 1 minute earlier.

Area forecast discussion, May 5, 5:20 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
620 PM CDT FRI MAY 5 2006

.AVIATION...
SCT TSTMS DEVELOPING ACROSS THE BIG COUNTRY. TORNADO WATCH IN
EFFECT FOR WEST CENTRAL TEXAS UNTIL 06/03Z. OTHER STORMS WILL
DEVELOP FURTHER SOUTH ACROSS THE REMAINDER OF WEST CENTRAL TEXAS.
STRONG UPPER LEVEL DYNAMICS ROTATING ACROSS THE AREA ALONG WITH
SURFACE BOUNDARIES WILL RESULT IN POSSIBLE SEVERE WEATHER TONIGHT.
CURRENTLY GOING WITH VRB35G45KT 3SM TSRAGR IN THE KABI TAF UNTIL
06/02Z. AREAS OF MVFR CIGS OF BKN020-030 WILL DEVELOP AFTER 06/03Z.

&&

.PREV DISCUSSION... (ISSUED 142 PM CDT FRI MAY 5 2006)

UPDATE...
UPDATED ZONES TO ADD TORNADO WATCH HEADLINE.

PREV DISCUSSION... (ISSUED 104 PM CDT FRI MAY 5 2006)

SHORT TERM...
ANOTHER ROUND OF SEVERE WEATHER LATE THIS AFTERNOON AND
TONIGHT...AS SPC DAY 1 OUTLOOK HAS THE SOUTHERN HALF OF THE CWFA
IN A MODERATE RISK. STORMS WILL FIRE ALONG NW-SE SURFACE BOUNDARY
NEAR A KMAF-KSJT-BRADY LINE AND ALONG DRYLINE ACROSS EXTREME
SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. SUPERCELLS ARE A GOOD
BET DUE TO SBCAPE VALUES OF 2000 TO 3000 J/KG AND 0-6KM SHEAR OF
50 TO 60 KNOTS. MAIN SEVERE THREATS WILL BE VERY LARGE HAIL AND
DAMAGING WINDS. ALSO...0-3KM HODOGRAPHS SHOW GOOD CLOCKWISE
TURNING WITH HELICITY VALUES OF 150 TO 300...SO THERE IS POTENTIAL
FOR TORNADOES. LOW LEVEL MOISTURE AXIS IS CURRENTLY LOCATED ALONG
A KCOT-KSOA-KINK-KHOB LINE. GOING WITH LKLY POPS ACROSS THE CWFA
TONIGHT AS AN MCS WILL FORM BY 06/06Z AN MOVE EAST-SOUTHEAST
TOWARD CENTRAL TEXAS. LOCALLY HEAVY RAIN WILL BE A POSSIBILITY DUE
TO HIGH PW VALUES. WILL KEEP CHC POPS GOING FOR SATURDAY AS SOME
INSTABILITY AND SHEAR STILL PRESENT ALONG WITH SURFACE BOUNDARY.

LONG TERM...
MAINLY SLGT CHC POPS FOR SATURDAY NIGHT THROUGH MONDAY
NIGHT...THEN A DRY FORECAST TUESDAY THROUGH FRIDAY AS UPPER
HEIGHTS BUILD AND MID LEVEL CAPPING INCREASES. HIGHS WILL BE IN
THE LOWER TO MID 90S ACROSS MUCH OF THE AREA MONDAY THROUGH
WEDNESDAY. COOL FRONT TO MOVE SOUTH ACROSS WEST CENTRAL TEXAS LATE
NEXT WEEK...WITH HIGHS IN THE 80S THURSDAY AND FRIDAY.

.SJT WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 10 PM FRIDAY FOR THE FOLLOWING ZONES:
BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...FISHER...
HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...MENARD...
NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD...
STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN.

&&
Hazardous weather outlook, May 5, 12:32 PM CST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
132 PM CDT FRI MAY 5 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-061930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
132 PM CDT FRI MAY 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MUCH OF WEST CENTRAL TEXAS THROUGH
LATE EVENING...ROUGHLY ALONG AND SOUTH OF INTERSTATE 20.
INCREASING WIND SHEAR AND MODERATE TO HIGH ATMOSPHERIC INSTABILITY
WILL LEAD TO A POTENTIAL FOR RAPIDLY DEVELOPING SUPERCELL
THUNDERSTORMS AFTER 3 PM. VERY LARGE AND DESTRUCTIVE HAIL AND
ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE WEATHER THREATS.
LOCALIZED FLASH FLOODING WILL BE ASSOCIATED WITH LONG LIVED
SUPERCELL THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...MAINLY
EAST OF AN ABILENE TO JUNCTION LINE. THE PRIMARY SEVERE WEATHER
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FROM THIS AFTERNOON INTO THE
EARLY MORNING HOURS SATURDAY.

14

In the hours before

Special weather statement, May 5, 4:02 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
502 PM CDT FRI MAY 5 2006

TXZ066-073-139-052300-
RUNNELS TX-COLEMAN TX-CONCHO TX-
502 PM CDT FRI MAY 5 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT FOR
RUNNELS...COLEMAN AND CONCHO COUNTIES...

AT 500 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES NORTHWEST OF MILLERSVIEW...OR
ABOUT 6 MILES SOUTHEAST OF PAINT ROCK...MOVING NORTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 530 PM
  CDT
  IVIE RESERVOIR NEAR CONCHO PARK MARINA BY 540 PM CDT
  LEADAY BY 550 PM CDT
  VOSS BY 600 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY
IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR WEST CENTRAL TEXAS.
Special weather statement, May 5, 4:14 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
514 PM CDT FRI MAY 5 2006

TXZ066-127-052315-
TAYLOR TX-RUNNELS TX-
514 PM CDT FRI MAY 5 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT FOR TAYLOR
AND RUNNELS COUNTIES...

AT 510 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER WINGATE...OR ABOUT 12 MILES
NORTHWEST OF WINTERS...MOVING NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HAPPY VALLEY AND DRASCO BY 525 PM CDT
  BRADSHAW BY 535 PM CDT
  LAKE ABILENE BY 550 PM CDT
  TUSCOLA BY 555 PM CDT
  BUFFALO GAP BY 605 PM CDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR WEST CENTRAL TEXAS.
Special weather statement, May 5, 4:42 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
542 PM CDT FRI MAY 5 2006

TXZ066-052315-
RUNNELS TX-
542 PM CDT FRI MAY 5 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT FOR RUNNELS
COUNTY...

AT 540 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHWEST OF WINTERS...MOVING
NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WINTERS AND WINTERS LITTLE ELM LAKE BY 550 PM CDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR WEST CENTRAL TEXAS.
Special weather statement, May 5, 5:08 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
608 PM CDT FRI MAY 5 2006

TXZ049-052345-
FISHER TX-
608 PM CDT FRI MAY 5 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT FOR FISHER
COUNTY...

SEVERE THUNDERSTORMS 8 MILES EAST OF SNYDER AT 604...WERE MOVING
NORTHEAST AT 30 MPH. LOOK FOR POSSIBLE WARNINGS FOR FISHER COUNTY AS
THIS STORM APPROACHES FISHER COUNTY WITH HAIL UP TO GOLF BALL.

AREAS WEST AND NORTH OF ROTAN SHOULD SHOULD LOOK OUT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR WEST CENTRAL TEXAS.

The radar

The Dyess AFB radar (KDYX), 25 km away, was scanning. The volume nearest the first event began at 23:20 UTC.

Open the radar archive at this moment

Event by event

30 hail, 4 thunderstorm wind, 2 funnel cloud, 2 tornado, 1 flash flood. Local standard time, as filed.

Hail, Taylor

When
May 5, 5:21 PM CST to 5:36 PM CST
Where
Taylor County, Tuscola
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.550, -99.517

Hail covered the ground from Tuscola to 6 miles southeast of Buffalo Gap

Hail, Fisher

When
May 5, 5:37 PM CST to 6:00 PM CST
Where
Fisher County, Hobbs
Measured
2.75 in hail
Property damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
32.250, -99.983

The hail storm dropped hail stones from the size of golfball to baseball size. The large hail along with wind gusts to near 50 mph damaged several homes, vehicles, farm equipment, windows, windshields, skylights and roofs in the hardest hit towns of Sylvester and McCaulley. The hail also stripped leaves and bark off trees. The storm produced a northwest to southeast hail swath about two miles wide that extended from Hobbs and Rotan to Sylvester.

Hail, Callahan

When
May 5, 5:52 PM CST to 5:57 PM CST
Where
Callahan County, 4 mi E of Dudley
Measured
1.75 in hail
Reported by
BROADCAST MEDIA
Coordinates
31.833, -99.433

Hail, Haskell

When
May 5, 6:15 PM CST
Where
Haskell County, Rule
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.217, -99.800

Hail, Callahan

When
May 5, 6:22 PM CST
Where
Callahan County, 10 mi W of Cross Plains
Measured
2.75 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
31.833, -99.433

Hail, Callahan

When
May 5, 6:23 PM CST to 6:25 PM CST
Where
Callahan County, 7 mi S of Baird
Measured
1.75 in hail
Reported by
COOP STATION
Coordinates
32.750, -100.383

Hail, Haskell

When
May 5, 6:28 PM CST
Where
Haskell County, Haskell
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.583, -99.300

Hail, Runnels

When
May 5, 6:40 PM CST
Where
Runnels County, Ballinger
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
31.750, -99.167

Hail, Haskell

When
May 5, 6:40 PM CST to 6:46 PM CST
Where
Haskell County, 1 mi S of Haskell
Measured
2 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.467, -100.400

Funnel Cloud, Haskell

When
May 5, 6:44 PM CST
Where
Haskell County, 8 mi S of Haskell
Reported by
TRAINED SPOTTER
Coordinates
32.150, -99.567

Hail, Jones

When
May 5, 6:48 PM CST to 7:06 PM CST
Where
Jones County, Truby
Measured
2.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
32.417, -99.850

Hail, Nolan

When
May 5, 7:10 PM CST
Where
Nolan County, Sweetwater
Measured
1 in hail
Reported by
BROADCAST MEDIA
Coordinates
32.300, -100.017

Thunderstorm Wind, Jones

When
May 5, 7:10 PM CST
Where
Jones County, Hawley
Measured
56 kt (64 mph) estimated gust
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
31.717, -99.067

The combination of strong winds and large hail damaged the roof of the Hawley Volunteer Fire Department.

Hail, Jones

When
May 5, 7:10 PM CST to 7:26 PM CST
Where
Jones County, 3 mi E of Hawley
Measured
2.75 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
32.400, -99.500

Extensive damage was reported around Lake fort Phantom Hill with numerous reports of baseball size hail causing broken windows.

Tornado, Jones

When
May 5, 7:15 PM CST to 7:17 PM CST
Where
Jones County, 5 mi SE of Hawley
Rating
F0
Path length
0.2 mi
Path width
20 yd
Reported by
LAW ENFORCEMENT
Coordinates
32.217, -99.200

Law enforcement reported two brief touchdowns in a pasture near Lake Fort Phantom Hill.

Funnel Cloud, Runnels

When
May 5, 7:23 PM CST
Where
Runnels County, 6 mi E of Benoit
Reported by
LAW ENFORCEMENT
Coordinates
32.050, -100.117

Thunderstorm Wind, Coleman

When
May 5, 7:27 PM CST
Where
Coleman County, Talpa
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
GENERAL PUBLIC
Coordinates
32.450, -99.733

The strongs winds blew a roof off of a home

Tornado, Shackelford

When
May 5, 7:32 PM CST to 7:35 PM CST
Where
Shackelford County, 20 mi W of Moran
Rating
F1
Path length
1.5 mi
Path width
75 yd
Reported by
TRAINED SPOTTER
Coordinates
32.736, -99.354 (the zone’s center; the record gives no point)

A tornado uprooted a large mesquite tree and willow tree. The mesquite tree was approximately 4 feet wide at the base.

Hail, Taylor

When
May 5, 7:36 PM CST
Where
Taylor County, 20 mi SW of Abilene
Measured
1 in hail
Reported by
COOP STATION
Coordinates
31.517, -99.917

Hail, Coleman

When
May 5, 7:43 PM CST
Where
Coleman County, Coleman
Measured
1.5 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
31.217, -99.850

Hail, Taylor

When
May 5, 7:51 PM CST to 8:07 PM CST
Where
Taylor County, Tuscola
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
31.400, -99.467

Hail, Coleman

When
May 5, 7:52 PM CST to 8:06 PM CST
Where
Coleman County, Coleman
Measured
2.5 in hail
Property damage
$5.0 million
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
32.633, -99.917

Hailstones from golfball to tennis ball size damaged windshields, skylights, and roofs to almost every residence, out building, exposed vehicle, and carport located in Coleman. The large hail also littered lawns with leaves and branches and even killed birds. The large hail also left big dents in the ground.

Hail, Fisher

When
May 5, 7:53 PM CST
Where
Fisher County, Roby
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.567, -99.767

Hail, Shackelford

When
May 5, 8:05 PM CST to 8:15 PM CST
Where
Shackelford County, 10 mi S of Albany
Measured
2.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.467, -100.400

The large hail stones damaged vehicle windshields in Moran.

Hail, Brown

When
May 5, 8:19 PM CST to 8:40 PM CST
Where
Brown County, 3 mi NW of Bangs
Measured
2.75 in hail
Reported by
AMATEUR RADIO
Coordinates
32.617, -99.833

Hailstones to the size of baseballs broke car windshields in Bangs and tennis ball size hail fell in Brownwood with little or no rain. This hail storm stretched from 3 miles northwest of Bangs to Brownwood.

Hail, Callahan

When
May 5, 8:26 PM CST
Where
Callahan County, Oplin
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.617, -99.783

Hail, Nolan

When
May 5, 8:37 PM CST
Where
Nolan County, Sweetwater
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.304, -100.406 (the zone’s center; the record gives no point)

Hail, Coleman

When
May 5, 8:58 PM CST
Where
Coleman County, 8 mi NW of Burkett
Measured
2.5 in hail
Reported by
GENERAL PUBLIC
Coordinates
31.767, -99.717

Hail, Taylor

When
May 5, 8:59 PM CST to 9:15 PM CST
Where
Taylor County, (Dys)dyess Afb Abile
Measured
2.5 in hail
Reported by
OTHER FEDERAL AGENCY
Coordinates
32.083, -99.317

Hail, Callahan

When
May 5, 9:06 PM CST
Where
Callahan County, 10 mi S of Putnam
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.217, -99.800

Hail, Taylor

When
May 5, 9:06 PM CST
Where
Taylor County, 12 mi S of Merkel
Measured
1.75 in hail
Reported by
AMATEUR RADIO
Coordinates
32.783, -100.600

Hail, Brown

When
May 5, 9:25 PM CST
Where
Brown County, 5 mi W of Brownwood
Measured
2.5 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.267, -99.533

Tennis ball size hail was reported on US Hwy 84 between Brownwood and Bangs

Hail, Callahan

When
May 5, 9:35 PM CST
Where
Callahan County, Clyde
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
33.183, -99.900

Hail, Runnels

When
May 5, 9:59 PM CST
Where
Runnels County, Wingate
Measured
0.88 in hail
Reported by
COOP STATION
Coordinates
32.133, -99.333

Thunderstorm Wind, Taylor

When
May 5, 10:41 PM CST
Where
Taylor County, Abilene
Measured
50 kt (58 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
32.300, -99.400

A 100 year old tree was uprotted by winds produced by a wake low located behind a line of thunderstorms

Flash Flood, Brown

When
May 5, 11:10 PM CST to 11:55 PM CST
Where
Brown County, Brownwood
Reported by
LAW ENFORCEMENT
Coordinates
33.167, -99.750

Law enforcement officials reported major flooding at various locations across the city of Brownwood. High water rescues were performed at several flooded intersections.

Hail, Concho

When
May 5, 11:15 PM CST
Where
Concho County, Paint Rock
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
31.750, -99.950

Thunderstorm Wind, Concho

When
May 5, 11:36 PM CST
Where
Concho County, Eden
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
31.327, -99.864 (the zone’s center; the record gives no point)

Hail, McCulloch

When
May 5, 11:40 PM CST
Where
McCulloch County, 5 mi W of Fife
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
33.150, -99.750

This was one of the worst severe episodes of the 2006 spring severe weather season. There were several long lived supercells that produced large hail swaths with hail sizes ranging up to baseball size hail that produced widespread damage across several West Central Texas towns or communities.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyThe tornado archive for Texas, 2006Warnings in Texas, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507926, 5507927, 5507928, 5507929, 5507930, 5507931, 5507932, 5507933, 5507935, 5507934, 5509133, 5509135, 5509136, 5509137, 5509134, 5509138, 5509139, 5509205, 5509206, 5509207, 5509208, 5509209, 5509210, 5509211, 5509212, 5509213, 5509214, 5509215, 5507936, 5507937, 5507938, 5507998, 5507999, 5508000, 5508001, 5508002, 5508003, 5508004, 5508005.